Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Protected sex, have heavy white discharge, vaginal irritation, bumps on vaginal lips. STD or yeast infection?

I recently started having sex with a new partner with condoms of course, but with one encounter, he just rubbed his penis over my vagina. the next day i started experience a heavy white discharge, vaginal irritation, burning sensation on my vagina and bumps on one side of my vaginal lips . Could this be an STD or just a yeast infection? Please help!
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
The exact cause of the infection can be identified only by direct examination.
Because many infections will have similar symptoms like vaginal discharge, itching, smell, lesions etc.
So better to consult gynecologist once and get examined to find out the exact cause of the problem and take treatment accordingly.
You have to avoid intercourse till completion of the treatment.
And both the partners have to take the treatment simultaneously.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor